Journal Article

An application of Ritt’s remainder algorithm to discrete polynomial control systems

Stelios Kotsios

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 1, pages 19-29
Published in print March 2001 | ISSN: 0265-0754
Published online March 2001 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/18.1.19
An application of Ritt’s remainder algorithm to discrete  polynomial control systems

Show Summary Details

Preview

In this paper we study the class of discrete polynomial nonlinear systems via algebraic tools similar to those of Ritt’s differential algebra. By means of the δ-operators we extend the notion of remainders and we develop a relevant algorithm. Finally, we study the discrete case of the model-matching problem with linear or nonlinear desired systems.

Keywords: difference algebra; discrete systems; remainders; Ritt’s algorithm; model matching problem

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.